Solutions faibles globales pour un modèle d'écoulements diphasiques
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 21 (1994) no. 4, p. 523-540
@article{ASNSP_1994_4_21_4_523_0,
     author = {Peng, Yue-Jun},
     title = {Solutions faibles globales pour un mod\`ele d'\'ecoulements diphasiques},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 21},
     number = {4},
     year = {1994},
     pages = {523-540},
     zbl = {0831.35100},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_4_523_0}
}
Peng, Yue-Jun. Solutions faibles globales pour un modèle d'écoulements diphasiques. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 21 (1994) no. 4, pp. 523-540. http://www.numdam.org/item/ASNSP_1994_4_21_4_523_0/

[1] S. Benzoni-Gavage, Thèse. Université de Lyon 1, 1991.

[2] S. Benzoni-Gavage - D. Serre, Compacité par compensation pour une classe de systèmes hyperboliques de p lois de conservation (p≽3). Prépublication, n. 59 (1992), ENSL.

[3] R.J. Diperna, Convergence of approximate solutions to conservation laws. Arch. Rational Mech. Anal. 82, (1983), 27-70. | MR 684413 | Zbl 0519.35054

[4] J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl., Math., 18 (1965), 697-715. | MR 194770 | Zbl 0141.28902

[5] T.P. Liu, Initial-boundary-value problems for gas dynamics. Arch. Rational Mech. Anal., 64 (1977), 137-168. | MR 433017 | Zbl 0357.35016

[6] Li Ta-Tsien - Peng Yue-JUN, Problème de Riemann généralisé pour une sorte de systèmes des câbles, Mathematica Portugalia 50 (1993), 407-434. | MR 1279158 | Zbl 0805.35086

[7] Li Ta-Tsien - YU WEN-CI, Boundary value problems for quasilinear hyperbolic systems. Duke University, Mathematics Series V, 1985. | MR 823237 | Zbl 0627.35001

[8] T. Nishida, Global solution for an initial boundary value problem of a quasilinear hyperbolic system, Proc. Japan Acad. Ser. A Math. Sci., 44 (1968), 642-646. | MR 236526 | Zbl 0167.10301

[9] T. Nishida - J. Smoller, Mixte problem for nonlinear conservation laws, J. Differential Equations, 23 (1977), 244-269. | MR 427852 | Zbl 0303.35052

[10] D. Serre, Solutions à variations bornées pour certains systèmes hyperboliques de lois de conservation, J. Differential Equations, 68 (1987), 137-168. | MR 892021 | Zbl 0627.35062

[11] D. Serre, Temple's fields and integrability of hyperbolic systems of conservation laws, Prépublication, n. 72 (1992), ENSL.

[12] B. Temple, Systems of conservation laws with invariant submanifolds, Trans. Amer. Math. Soc., 280 (1983), 781-795. | MR 716850 | Zbl 0559.35046

[13] D.H. Wagner, Equivalence of the Euler and Lagrangian Equations of Gas Dynamics for Weak Solutions, J. Differential Equations, 68 (1987), 118-136. | MR 885816 | Zbl 0647.76049